# SDR USAA2014121200002

- Difficulty date: December 10, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 90,400 hours, 29,558 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30656126
- Part serial: 1495RP
- Condition: Unserviceable
- Location: R4 Door
- Part time: 8,135 hours, 1,619 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR SLIDE OUT OF GREEN BAND.  R & R R4 DOOR EVACUATION SLIDE.  REPAIRED SLIDE.  UNIT WAS PARTIALLY DISASSEMBLED, CLEANED & INSPECTED, REPLACING ALL PARTS NECESSARY FOR REPAIR.  PASSED LIGHT SYS TEST & HEIGHT CHECK. OVERHAULED & CHARGED RESERVOIR & VLV ASSEMBLY.  PASSED HYDDRO, PULL FORCE & LEAK TEST.  RE-BANDED SLIDE FOR OVEN CYCLE.
